VOL. 44 · NO. 1 | 2014
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 44 (1), (2014)
No abstract available
Articles
Robert P. Boyer, Daniel T. Parry
Rocky Mountain J. Math. 44 (1), 1-18, (2014) DOI: 10.1216/RMJ-2014-44-1-1
KEYWORDS: asymptotic, phase, Plane partition, polylogarithm, polynomials, 11C08, 11M35, 30C55, 30E15
Ethan M. Coven, Andrew Dykstra, Michelle Lemasurier
Rocky Mountain J. Math. 44 (1), 19-22, (2014) DOI: 10.1216/RMJ-2014-44-1-19
John Cullinan, Anastassia Etropolski, Elizabeth Sell
Rocky Mountain J. Math. 44 (1), 23-33, (2014) DOI: 10.1216/RMJ-2014-44-1-23
Namita Das
Rocky Mountain J. Math. 44 (1), 35-56, (2014) DOI: 10.1216/RMJ-2014-44-1-35
KEYWORDS: Toeplitz operators, Hankel operators, Bergman space, finite-rank operators, reproducing kernel, 47B35
Raymond Debremaeker
Rocky Mountain J. Math. 44 (1), 57-90, (2014) DOI: 10.1216/RMJ-2014-44-1-57
KEYWORDS: quasi-one-fibered ideal, complete ideal, Rees valuation, Muhly local domain, 13B22, 13H10
Yin Fancheng, Zhu Xiaosheng
Rocky Mountain J. Math. 44 (1), 91-102, (2014) DOI: 10.1216/RMJ-2014-44-1-91
KEYWORDS: Determinant map, Grothendieck groups, power stably free, MM ring, 16A18, 16A54, 16E20, 18F25, 18F30, 19A49
Guangyuan Guo
Rocky Mountain J. Math. 44 (1), 103-112, (2014) DOI: 10.1216/RMJ-2014-44-1-103
KEYWORDS: 20E06, 20E07
Kevin G. Hare, Michael J. Mossinghoff
Rocky Mountain J. Math. 44 (1), 113-138, (2014) DOI: 10.1216/RMJ-2014-44-1-113
KEYWORDS: Newman polynomials, Pisot Numbers, Salem numbers, 11R06, 11C08, 11Y40
Jason Juett
Rocky Mountain J. Math. 44 (1), 139-155, (2014) DOI: 10.1216/RMJ-2014-44-1-139
KEYWORDS: aFctorization, comaximal factorization, τ -factorization, 13A05, 13F15
Hyunsuk Kang, Lina Lee, Crystal Zeager
Rocky Mountain J. Math. 44 (1), 157-177, (2014) DOI: 10.1216/RMJ-2014-44-1-157
Surjit Singh Khurana
Rocky Mountain J. Math. 44 (1), 179-187, (2014) DOI: 10.1216/RMJ-2014-44-1-179
KEYWORDS: Relatively countably compact, Eberlein compact, Grothendieck completeness theorem, Barycenter, 46G10, 46A50, 46E40, 28B05
Erich Peter Klement, Maddalena Manzi, Radko Mesiar
Rocky Mountain J. Math. 44 (1), 189-202, (2014) DOI: 10.1216/RMJ-2014-44-1-189
KEYWORDS: copula, Archimedean copula, ultramodularity, aggregation function, 26B25, 62E10, 26B35, 60E05, 62H10
Eliahu Levy, Orr Moshe Shalit
Rocky Mountain J. Math. 44 (1), 203-221, (2014) DOI: 10.1216/RMJ-2014-44-1-203
KEYWORDS: 47A20, 15A45, 47A57
Tesfa Mengestie
Rocky Mountain J. Math. 44 (1), 223-234, (2014) DOI: 10.1216/RMJ-2014-44-1-223
KEYWORDS: 30E05, 46E22
Paul D. Mitchener
Rocky Mountain J. Math. 44 (1), 235-258, (2014) DOI: 10.1216/RMJ-2014-44-1-235
Scott T. Parsell
Rocky Mountain J. Math. 44 (1), 259-268, (2014) DOI: 10.1216/RMJ-2014-44-1-259
KEYWORDS: 11L15, 11D45, 11D72, 11L07, 11P55
Steven M. Seubert
Rocky Mountain J. Math. 44 (1), 269-288, (2014) DOI: 10.1216/RMJ-2014-44-1-269
Christopher Stuart
Rocky Mountain J. Math. 44 (1), 289-295, (2014) DOI: 10.1216/RMJ-2014-44-1-289
KEYWORDS: Regular matrices, summability of subsequences, 40A05, 40C05
Lin Tang
Rocky Mountain J. Math. 44 (1), 297-315, (2014) DOI: 10.1216/RMJ-2014-44-1-297
KEYWORDS: 42B20, 42B25
Xiao-Ming Zeng, Vijay Gupta, Octavian Agratini
Rocky Mountain J. Math. 44 (1), 317-327, (2014) DOI: 10.1216/RMJ-2014-44-1-317
KEYWORDS: approximation, Baskakov-Kantorovich operators, Bézier variant, locally bounded functions, Lebesgue-Stieltjes integral
Guosheng Zhang, Yifu Wang
Rocky Mountain J. Math. 44 (1), 329-348, (2014) DOI: 10.1216/RMJ-2014-44-1-329
KEYWORDS: Traveling wave fronts, nonlocal diffusion, minimal wave speed, 35K57, 35R10, 92D30
Back to Top